MathSciNet Relay Station
MathSciNet bibliographic data
MR2817543 (2012j:65338) 65M60 (45D05 45K05 65M50)
Mustapha, K.; Brunner, H.; Mustapha, H.; Schötzau, D. An $hp$-version discontinuous Galerkin method for integro-differential equations of parabolic type. SIAM J. Numer. Anal. 49 (2011), no. 4, 1369–1396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement